# SDR USAA2009092492616

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 66,119 hours, 41,492 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545776
- Condition: Corroded
- Location: Bs 978-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - CORROSION ON STRINGER BETWEEN BS 978 TO BS 1016, S27L.  REPLACED STRINGER BETWEEN BS 978 TO BS 1016, S27L IAW B737 SRM 53-00-03.
